About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Physics
Volume 2014 (2014), Article ID 165250, 6 pages
http://dx.doi.org/10.1155/2014/165250
Research Article

Vibration, Oscillation, and Escape of the Fiber-Optic Signal under Two-Frequency Perturbations

Nonlinear Science Research Center, Faculty of Science, Jiangsu University, Zhenjiang, Jiangsu 212013, China

Received 12 December 2013; Accepted 23 January 2014; Published 20 March 2014

Academic Editors: Y. V. Lvov, W.-H. Steeb, and H. Zhou

Copyright © 2014 Jiuli Yin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. I. Ndzana, A. Mohamadou, and T. C. Kofané, “Modulational instability in the cubic-quintic nonlinear Schrödinger equation through the variational approach,” Optics Communications, vol. 275, no. 2, pp. 421–428, 2007. View at Publisher · View at Google Scholar · View at Scopus
  2. D. J. Albers and J. C. Sprott, “Routes to chaos in high-dimensional dynamical systems: a qualitative numerical study,” Physica D, vol. 223, no. 2, pp. 194–207, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. K. Engelborghs, T. Luzyanina, and D. Roose, “Numerical bifurcation analysis of delay differential equations,” Journal of Computational and Applied Mathematics, vol. 125, no. 1-2, pp. 265–275, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. J. Feng and W. Xu, “Analysis of bifurcations for non-linear stochastic non-smooth vibro-impact system via top Lyapunov exponent,” Applied Mathematics and Computation, vol. 213, no. 2, pp. 577–586, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. Z. Jing, J. Huang, and J. Deng, “Complex dynamics in three-well duffing system with two external forcings,” Chaos, Solitons and Fractals, vol. 33, no. 3, pp. 795–812, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. R. Wang, J. Deng, and Z. Jing, “Chaos control in duffing system,” Chaos, Solitons and Fractals, vol. 27, no. 1, pp. 249–257, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. J. Yang, W. Feng, and Z. Jing, “Complex dynamics in Josephson system with two external forcing terms,” Chaos, Solitons and Fractals, vol. 30, no. 1, pp. 235–256, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. M. Sun, Q. Jia, and L. Tian, “A new four-dimensional energy resources system and its linear feedback control,” Chaos, Solitons and Fractals, vol. 39, no. 1, pp. 101–108, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. M. Higuera, J. Porter, and E. Knobloch, “Heteroclinic dynamics in the nonlocal parametrically driven nonlinear Schrödinger equation,” Physica D, vol. 162, no. 3-4, pp. 155–187, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. G. M. Mahmoud, A. A. Mohamed, and S. A. Aly, “Strange attractors and chaos control in periodically forced complex Duffing's oscillators,” Physica A, vol. 292, no. 1–4, pp. 193–206, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. S. Nikolov, “Complex oscillatory behaviour in a delayed protein cross talk model with periodic forcing,” Chaos, Solitons and Fractals, vol. 42, no. 1, pp. 385–395, 2009. View at Publisher · View at Google Scholar · View at Scopus
  12. M. Sun, L. Tian, S. Jiang, and J. Xu, “Feedback control and adaptive control of the energy resource chaotic system,” Chaos, Solitons and Fractals, vol. 32, no. 5, pp. 1725–1734, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. G. Yuan, L. Xu, A. Xu, G. Wang, and S. Yang, “Spiral waves in excitable media due to noise and periodic forcing,” Chaos, Solitons and Fractals, vol. 44, no. 9, pp. 728–738, 2011. View at Publisher · View at Google Scholar · View at Scopus
  14. J. Li, W. Zhang, S. F. Miao, M. Sun, and Y. Tian, “Bifurcation set and number of limit cycles in Z2-equivariant planar vector fields of degree 5,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 4944–4952, 2012. View at Publisher · View at Google Scholar · View at Scopus